Polynomial identities and radicals
Compositio Mathematica, Tome 35 (1977) no. 3, pp. 269-279
Cet article a éte moissonné depuis la source Numdam
@article{CM_1977__35_3_269_0,
author = {Gardner, B. J.},
title = {Polynomial identities and radicals},
journal = {Compositio Mathematica},
pages = {269--279},
year = {1977},
publisher = {Noordhoff International Publishing},
volume = {35},
number = {3},
mrnumber = {453798},
zbl = {0328.16008},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1977__35_3_269_0/}
}
Gardner, B. J. Polynomial identities and radicals. Compositio Mathematica, Tome 35 (1977) no. 3, pp. 269-279. http://geodesic.mathdoc.fr/item/CM_1977__35_3_269_0/
